Advil Cold + Flu

Advil Cold + Flu

€6.95
VAT included
For the treatment of cold and flu including nasal congestion, blocked sinuses, headache and fever
 
Advil Cold & Flu coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu.  The medication contains ibuprofen which reduces inflammation, relieves pain and fever. It also contains pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage.
Size
20
Type of Product
Tablets
5000309004506

Ibuprofen 200 mg and Diphenhydramine Citrate 38 mg, Calcium stearate, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C blue no. 2, glyceryl behenate, hypromellose, lactose monohydrate, microcrystalline cellulose, polydextrose, pregelatinized starch, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.

Adults and children 12 years 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours.

No reviews

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.